# SDR DALA14013385803

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 377.7 IN MAIN CABIN HAS CORROSION ON UPPER CAP FROM BL 0-LBL 62. BLENDED OUT CORROSION, ACCOMPLISHED REPAIR IAW ER/A 481634-14MA.  THE REST OF THE FLOORBEAM BETWEEN BL 0-LBL 5.5 AND LBL 5.5-LBL 62 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-51.
